MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS M BRDG BRG STD+/LG 10.0; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS M BRDG BRG STD+/LG 10.0; LCS : KNEE TIBIAL INSERT
Model Number 1278-24-025
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon reported to bfarm: "revision of knee-tep right side on (b)(6) 2022 after approximately 20 years - fracture of the femoral lcs classic shield.Medial femoral condyle shows a transverse implant fracture (images are available upon request).Pe inlay corresponding (full-layer wear).The implant was scrapped at the patient's request." doi: (b)(6) 2001.Dor: (b)(6) 2022.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary device associated with this report was not received for examination.All available x-rays and photographs were reviewed.Based on the provided evidence, the worn condition cannot be confirmed.Nevertheless, it was observed that the lcs m brdg brg std+/lg 10.0 (product code: 127824025, lot number: uc6r51010) has fractured in two pieces.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: bfarm dhr review.Product description: lcs m brdg brg std+/lg 10.0.Product code: 127824025.Lot number: uc6r51010.1) quantity manufactured: (b)(4).2) date of manufacture: 01/2000.3) any anomalies or deviations identified in dhr: none.No non-conformances.4) expiry date: n/a 5) ifu reference: (b)(4) ifu, lcs knee system rev.1.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 01/2000.3) any anomalies or deviations identified in dhr: none.No non-conformances.4) expiry date: n/a.5) ifu reference: 090200682 ifu, lcs knee system rev.1 corrected: h4.

Brand Name
LCS M BRDG BRG STD+/LG 10.0
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key14977228
Report Number1818910-2022-12707
Device Sequence Number14711153
Product Code NJL
UDI-Device Identifier10603295020400
UDI-Public10603295020400
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1278-24-025
Device Catalogue Number127824025
Device Lot NumberUC6R51010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS FEM 70MM STD+ RT; LCS TEX PCR TIB PLAT LG
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale